Follow
Adela Novac
Adela Novac
Verified email at math.utcluj.ro
Title
Cited by
Cited by
Year
Data dependence of fixed points for non-self generalized contractions
A Chis-Novac, R Precup, IA Rus
Fixed Point Theory 10 (1), 73-87, 2009
392009
Continuation theory for general contractions in gauge spaces
A Chis, R Precup
Fixed Point Theory and Applications 2004 (3), 173-185, 2004
342004
Perov type results in gauge spaces and their applications to integral systems on semi-axis
A Novac, R Precup
Mathematica Slovaca 64 (4), 961-972, 2014
92014
Ulam stability of a linear difference equation in locally convex spaces
A Novac, D Otrocol, D Popa
Results in Mathematics 76, 1-13, 2021
82021
Data dependence of fixed points in gauge spaces
A Chis-Novac
Fixed Point Theory 12, 49-56, 2011
42011
Fixed point theorems for multivalued generalized contractions on complete gauge spaces
A Chis
Carpath. J. Math 22 (1-2), 33-38, 2006
42006
Solutions with a prescribed interval of positivity for differential systems with nonlocal conditions
V Ilea, A Novac, D Otrocol, R Precup
Applied Mathematics and Computation 375, 125092, 2020
12020
Theory and computation for multiple positive solutions of non-local problems at resonance
A Novac, R Precup
Journal of applied analysis and computation 8 (2), 486-497, 2018
12018
A new solution to Basel problem
A Novac
ANNALS OF THE TIBERIU POPOVICIU SEMINAR OF FUNCTIONAL EQUATIONS …, 2017
12017
An asymptotic expansion of a sequence of integrals
A Novac
Applied mathematics letters 24 (6), 1017-1019, 2011
12011
Variational Properties of the Solutions for Second-Order Differential Equations and Systems on Semi-Line
A Novac, R Precup
Numerical Functional Analysis and Optimization 36 (7), 930-941, 2015
2015
Summation of power series with rational coefficients via divided differences
A Novac
Applied Mathematics and Computation 236, 345-350, 2014
2014
Existence principle for advanced integral equations on semiline
A Chiş
Fixed Point Theory and Applications 2007, 1-6, 2007
2007
Teoreme de continuare pentru contracţii generalizate şi aplicaţii
AC Chiş
2007
An continuation results for Fredholm integral equations on locally convex spaces.
A Chiş
Acta Universitatis Apulensis. Mathematics-Informatics 10, 25-30, 2005
2005
The system can't perform the operation now. Try again later.
Articles 1–15